On the elementary theory of rings of Witt vectors with a multiplicative set of representatives for the residue field

Research output: Contribution to journalArticle

Abstract

We indicate a complete set of elementary invariants for the ring of Witt vectors over a perfect field of prime characteristic, where this ring is equipped with its unique multiplicative set of representatives for the residue field.

Original languageEnglish (US)
Pages (from-to)133-137
Number of pages5
JournalManuscripta Mathematica
Volume98
Issue number2
DOIs
StatePublished - Feb 1999

Fingerprint

Witt Vectors
Multiplicative
Ring
Invariant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{1f50741bda204064878cca3f4045953c,
title = "On the elementary theory of rings of Witt vectors with a multiplicative set of representatives for the residue field",
abstract = "We indicate a complete set of elementary invariants for the ring of Witt vectors over a perfect field of prime characteristic, where this ring is equipped with its unique multiplicative set of representatives for the residue field.",
author = "{van den Dries}, Lou",
year = "1999",
month = "2",
doi = "10.1007/s002290050130",
language = "English (US)",
volume = "98",
pages = "133--137",
journal = "Manuscripta Mathematica",
issn = "0025-2611",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - On the elementary theory of rings of Witt vectors with a multiplicative set of representatives for the residue field

AU - van den Dries, Lou

PY - 1999/2

Y1 - 1999/2

N2 - We indicate a complete set of elementary invariants for the ring of Witt vectors over a perfect field of prime characteristic, where this ring is equipped with its unique multiplicative set of representatives for the residue field.

AB - We indicate a complete set of elementary invariants for the ring of Witt vectors over a perfect field of prime characteristic, where this ring is equipped with its unique multiplicative set of representatives for the residue field.

UR - http://www.scopus.com/inward/record.url?scp=0033479563&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033479563&partnerID=8YFLogxK

U2 - 10.1007/s002290050130

DO - 10.1007/s002290050130

M3 - Article

AN - SCOPUS:0033479563

VL - 98

SP - 133

EP - 137

JO - Manuscripta Mathematica

JF - Manuscripta Mathematica

SN - 0025-2611

IS - 2

ER -